# SDR SWAA2023013186620

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR WET AREA INTERCOSTAL UPPER CAP CRACKED @ BL-0 BETWEEN STA 380 AND 400 MKD DOT<[01] INSTALLED EWIS PROTECCION.ON FAULT # TTG8Q003DV3A.;[02] REMOVED ANGLE (UPPER CAP)AT FWD CABIN WET AREA.STA 380 TO STA 400;BL 0.PER B 737-700 SRM 51-40-02-0G-0.;[03] LOCATED AND DRILL ANGLE;AT STA 380 TO STA 400;BL 0.PER B 737-700 SRM 51-10-02-0G-0.;[04] VERIFIED STEPS 1; 2 AND 3.;[05] OK TO INSTALL NEW UPPER CAP ANGLE.;[06] INSTALLED AT FWD CABIN FLOOR WET AREA; INTERCOSTAL UPPER CAP AT BL 0; BET. STA 380 TO STA 400.PER B 737-700 SRM 51-40-02-0G-0.;[07] EWIS PROTECCION WAS REMOVED ON FAULT #TTG8Q003DV3A;[08] VRRIFIED STEPS:6 AND 7;[09] C/W
